# SDR RIVA9900001

- Difficulty date: December 26, 1999
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Cable
- Part number: 10600171
- Condition: Sheared
- Location: Trim Tabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL OF FLIGHT NR 1 IN SFB, CREW NOTICED TRIM TAB INDICATOR STUCK AT 7.5 UNITS NOSE UP BOTH SIDES (CAPT''S & F/O''S).  MAINTENANCE REMOVED AND REPLACED CABLE WITH NEW.  ALL WORK AND ADJUSTMENTS DONE IN ACCORDANCE WITH THE BOEING MAINTENANCE MANUAL CHAPTER 27-40-0.  AIRCRAFT RETURNED TO SERVICE.
